MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM, RECERTIFIED
Model Number 380675-04
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start - pre-anesthesia of a da vinci-assisted surgical procedure, customer encountered a non-recoverable fault 90.Customer did a system hard power cycle and normal power cycle multiple times, but issue remained.Technical support engineer (tse) instructed to reset core from the back but issue still remained.Tse reviewed logs and found issue with patient cart controller (pcc) and generic power distributor (gpd) board.There was no reported injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the generic cart controller (gcc), patient back plane (pbp) printed circuit assembly (pca), auxiliary power board (apb) pca, power supply and generic power distributor (gpd) to solve the reported issues.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The gcc was analyzed and in artemis, error 90 was found indicating that the fault occurred in the field.The gcc was installed on the golden system.Upon power on, gcc was not visible on laptop app.There was red led light on gcc, the gcc has failed.The pbp pca was analyzed and during visual inspection, no issues were found that is related to the reported issue.The unit was installed and tested into a golden pca system where the component functioned as expected.The system started up without any error.Also, ran 10x power cycle with this part, all passed.Exercising all arms with no issue.Then, the unit remained on the test system for hour.The apb pca was analyzed and installed onto a golden system where the component functioned as expected.Then, the golden system was set to run 10 minutes, 10 power cycles and sitting idle for 1 hour.Once the testing was completed after completed system the patient side cart (psc) system no problem.The system error logs were inspected, but no error could be identified.The power supply was analyzed and installed onto the golden system and completed program with no problem, continued performance was set to 10 power cycles and sitting idle for 1 hour.After testing 10x cycles there was no error.Once the testing was completed, the system error logs were inspected, but no error could be identified.The gpd was analyzed and upon visual inspection, found the components u12 was burn.The complaint was confirmed based on the failure analysis.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24709910
Report Number2955842-2026-19175
Device Sequence Number14962628
Product Code NAY
UDI-Device Identifier00886874110737
UDI-Public(01)00886874110737
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380675-04
Device Catalogue Number380675
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown